Alert archive / Colorado / Snow Advisories in 2008
Snow Advisory 1, NWS Pueblo, CO
NWS Pueblo, CO issued this snow advisory at Jan 7, 2008, 10:25 AM MST for 11 counties in Colorado. It took effect at Jan 7, 2008, 2:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2008, 10:25 AM MST (17:25 UTC)
- In effect from
- Jan 7, 2008, 2:00 PM MST
- Expired
- Jan 7, 2008, 11:13 PM MST
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 17:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 5.4 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2035 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 071725 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1025 AM MST MON JAN 7 2008 ...WINTER STORM CONTINUES TODAY... .A SECOND STRONG PIECE OF ENERGY ASSOCIATED WITH A MAJOR WINTER STORM IS RAPIDLY MOVING INTO SOUTHERN COLORADO. THIS SECOND PIECE OF ENERGY WILL BRING MORE HEAVY SNOW TO BOTH THE MOUNTAINS AND PLAINS OF EASTERN COLORADO. COZ058-060-066-068-072330- /O.CON.KPUB.WS.W.0001.000000T0000Z-080108T0600Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 1025 AM MST MON JAN 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS WARNING IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...SAWATCH MOUNTAINS ABOVE 11000 FEET...AND THE WESTERN MOSQUITO MOUNTAINS ABOVE 11000 FEET IN LAKE COUNTY. THIS INCLUDES WOLF CREEK PASS...CUMBRES PASS...MONARCH PASS...CLIMAX...AND TENNESSEE PASS. SNOW IS EXPECTED TO BE VERY HEAVY AT TIMES WITH SNOW RATES OF 2 TO 3 INCHES PER HOUR. STRONG WINDS WILL ALSO ACCOMPANY THE SNOW WHICH WILL CAUSE WHITEOUT CONDITIONS. MANY ROADS OVER MOUNTAIN PASSES IN THE SAN JUAN RANGE ARE CLOSED DUE TO THE HEAVY SNOW AND AVALANCHES. TRAVEL SHOULD NOT BE ATTEMPTED IN THE WARNED AREA UNLESS ABSOLUTELY NECESSARY. LOOK FOR ADDITIONAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES TO FALL TODAY AND THIS EVENING...WITH TOTAL STORM ACCUMULATIONS BY LATE THIS EVENING OF 2 TO 5 FEET FOR ELEVATIONS AT AND ABOVE 10000 FEET. THE HEAVIEST SNOWFALL AMOUNTS ARE EXPECTED TO FALL ALONG THE SOUTHWEST FACING SLOPES OF THE EASTERN SAN JUAN MOUNTAINS...WHERE LOCALLY UP TO 6 FEET OF TOTAL SNOWFALL WILL BE POSSIBLE. SNOWFALL OVER THE WARNING AREA WILL FINALLY COME TO AN END OVERNIGHT TONIGHT...WITH ONLY A FEW SNOW SHOWERS OR FLURRIES POSSIBLE AFTER MIDNIGHT. WIND SPEEDS OF 20 TO 40 MPH AND GUSTS TO 50 MPH WILL CONTINUE TODAY...PRODUCING PERIODS OF REDUCED VISIBILITY IN BLOWING AND DRIFTING SNOW. SNOW AND WIND MAY LIGHTEN UP SLIGHTLY EARLY THIS MORNING...BUT ARE EXPECTED TO INCREASE AGAIN DURING THE AFTERNOON. DO NOT TRAVEL IN THE WARNING AREA. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE... RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ COZ072-074-076>088-072330- /O.NEW.KPUB.SN.Y.0001.080107T2100Z-080108T0600Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL... WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE... TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN... WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO... WALSENBURG...TRINIDAD 1025 AM MST MON JAN 7 2008 ...SNOW ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST THIS EVENING. THIS SNOW ADVISORY IS IN EFFECT FOR THE I-25 CORRIDOR FROM THE PIKES PEAK REGION SOUTH TO THE COLORADO AND NEW MEXICO BORDER. THIS ADVISORY IS ALSO IN EFFECT FOR ALL OF THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...THE WET MOUNTAIN VALLEY...ALL OF FREMONT COUNTY AND TELLER COUNTY. THIS STORM WILL AFFECT THE RUSH HOUR TRAFFIC ALONG THE I-25 CORRIDOR...ESPECIALLY IN COLORADO SPRINGS. THE SNOW MAY BECOME QUITE HEAVY AT TIMES...ESPECIALLY LATE THIS AFTERNOON AND EARLY EVENING. FOR THE MOUNTAINS AND MOUNTAIN VALLEYS...4 TO 10 INCHES OF SNOW IS ANTICIPATED. ALONG THE I-25 CORRIDOR...3 TO 5 INCHES IS EXPECTED. THE SNOW WILL START FALLING IN THE MOUNTAINS BY EARLY AFTERNOON. IT WILL START FALLING IN THE COLORADO SPRINGS AREA BETWEEN 3 AND 4 PM. IT WILL START FALLING ALONG THE REMAINDER OF THE I-25 CORRIDOR BY THE LATE AFTERNOON TIME FRAME. A SPECIAL NOTE FOR NORTHERN PUEBLO COUNTY AND SOUTHERN EL PASO COUNTY...TYPICALLY WINTER STORMS DO NOT BRING MUCH SNOW TO THESE REGIONS. THIS WILL NOT BE THE CASE THIS TIME. WE EXPECT SIGNIFICANT SNOW ACCUMULATIONS IN ALL OF COLORADO SPRINGS AND IN THE CITY OF PUEBLO. THE REASON FOR THIS IS THE WINDS WILL BE FROM THE EAST SOUTHEAST WHICH WILL BE FAVORABLE FOR SNOW ACROSS ALL OF PUEBLO AND EL PASO COUNTIES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ COZ059-061-063>065-067-073-075-072330- /O.CON.KPUB.SB.Y.0001.000000T0000Z-080108T0600Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...LEADVILLE...GRANITE...SARGENTS...BONANZA... SOUTH FORK...CREEDE...BLANCA PEAK...SPANISH PEAKS 1025 AM MST MON JAN 7 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS ADVISORY IS IN EFFECT FOR LEADVILLE AND VICINITY...WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET...WEST AND EAST OF THE CONTINENTAL DIVIDE BELOW 10000 FEET IN SAGUACHE COUNTY...THE EASTERN SAN JUAN MOUNTAINS BELOW 10000 FEET...AND THE SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET. THIS INCLUDES LEADVILLE... GRANITE...SOUTH FORK AND CREEDE. PERIODS OF SNOW WILL CONTINUE TODAY THROUGH THIS EVENING...WITH SNOWFALL ENDING BY MIDNIGHT TONIGHT. ADDITIONAL SNOWFALL AMOUNTS OF 3 TO 6 INCHES WILL OCCUR TODAY AND THIS EVENING...BRINGING STORM TOTAL SNOWFALL AMOUNTS TO 8 TO 20 INCHES OVER THE WESTERN RANGES...AND 6 TO 12 INCHES OVER THE SANGRE DE CRISTO MOUNTAINS. GUSTY WEST WINDS OF 20 TO 40 MPH WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ HODANISH
3 follow-up statements
000 WWUS45 KPUB 072227 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 327 PM MST MON JAN 7 2008 ...WINTER STORM CONTINUES TODAY... .A SECOND STRONG PIECE OF JET STREAM ENERGY ASSOCIATED WITH A MAJOR WINTER STORM WILL MOVE ACROSS SOUTHERN COLORADO LATE THIS AFTERNOON AND EARLY EVENING. THIS SECOND PIECE OF ENERGY WILL CONTINUE TO BRING MODERATE TO HEAVY SNOW TO BOTH THE MOUNTAINS AND PLAINS OF EASTERN COLORADO. COZ058-060-066-068-080430- /O.CON.KPUB.WS.W.0001.000000T0000Z-080108T0600Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 327 PM MST MON JAN 7 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS WARNING IS IN EFFECT FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET...SAWATCH MOUNTAINS ABOVE 11000 FEET... AND THE WESTERN MOSQUITO MOUNTAINS ABOVE 11000 FEET IN LAKE COUNTY. THIS INCLUDES WOLF CREEK PASS...CUMBRES PASS...MONARCH PASS...CLIMAX...AND TENNESSEE PASS. AS OF 330 PM MONDAY AFTERNOON...MANY ROADS OVER MOUNTAIN PASSES IN THE SAN JUAN RANGE ARE CLOSED DUE TO THE HEAVY SNOW AND AVALANCHES. TRAVEL SHOULD NOT BE ATTEMPTED IN THE SAN JAUN MOUNTAIN AREA UNLESS ABSOLUTELY NECESSARY. LOOK FOR ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 7 INCHES THIS EVENING...WITH TOTAL STORM ACCUMULATIONS BY LATE THIS EVENING OF 2 TO 5 FEET FOR ELEVATIONS AT AND ABOVE 10000 FEET. THE HEAVIEST SNOWFALL AMOUNTS ARE EXPECTED TO FALL ALONG THE SOUTHWEST FACING SLOPES OF THE EASTERN SAN JUAN MOUNTAINS...WHERE LOCALLY UP TO 6 FEET OF TOTAL SNOWFALL WILL BE POSSIBLE. SNOWFALL OVER THE WARNING AREA WILL FINALLY COME TO AN END OVERNIGHT TONIGHT...WITH ONLY A FEW SNOW SHOWERS OR FLURRIES POSSIBLE AFTER MIDNIGHT. THE WINDS WILL DECREASE SIGNIFICANTLY THIS EVENING...BECOMING WEST TO NORTHWEST AT 10 TO 20 MPH. DO NOT TRAVEL IN THE WARNING AREA. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE... RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ COZ059-061-063>065-067-073-075-080430- /O.CON.KPUB.SB.Y.0001.000000T0000Z-080108T0600Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...LEADVILLE...GRANITE...SARGENTS...BONANZA... SOUTH FORK...CREEDE...BLANCA PEAK...SPANISH PEAKS 327 PM MST MON JAN 7 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS ADVISORY IS IN EFFECT FOR LEADVILLE AND VICINITY...WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET...WEST AND EAST OF THE CONTINENTAL DIVIDE BELOW 10000 FEET IN SAGUACHE COUNTY...THE EASTERN SAN JUAN MOUNTAINS BELOW 10000 FEET...AND THE SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET. THIS INCLUDES LEADVILLE... GRANITE...SOUTH FORK AND CREEDE. PERIODS OF SNOW WILL CONTINUE THROUGH THIS EVENING...WITH SNOWFALL ENDING BY MIDNIGHT TONIGHT. ADDITIONAL SNOWFALL AMOUNTS OF 2 TO 4 INCHES WILL OCCUR THROUGH THIS EVENING...BRINGING STORM TOTAL SNOWFALL AMOUNTS TO 8 TO 20 INCHES OVER THE WESTERN RANGES...AND 6 TO 12 INCHES OVER THE TOP OF THE SANGRE DE CRISTO MOUNTAINS. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ COZ072-074-076>088-080430- /O.CON.KPUB.SN.Y.0001.000000T0000Z-080108T0600Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL... WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE... TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN... WOODLAND PARK...PIKES PEAK...CANON CITY...PENROSE... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO... WALSENBURG...TRINIDAD 327 PM MST MON JAN 7 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. THIS SNOW ADVISORY IS IN EFFECT FOR THE I-25 CORRIDOR FROM THE PIKES PEAK REGION SOUTH TO THE COLORADO AND NEW MEXICO BORDER. THIS ADVISORY IS ALSO IN EFFECT FOR ALL OF THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS...THE WET MOUNTAIN VALLEY...ALL OF FREMONT COUNTY AND TELLER COUNTY. THIS STORM WILL AFFECT THE RUSH HOUR TRAFFIC ALONG THE I- 25 CORRIDOR IN PUEBLO AND COLORADO SPRINGS. THE SNOW MAY BECOME QUITE HEAVY AT TIMES...ESPECIALLY LATE THIS AFTERNOON AND EARLY THIS EVENING. FOR THE MOUNTAINS AND MOUNTAIN VALLEYS...4 TO 10 INCHES OF SNOW IS ANTICIPATED. ALONG THE I-25 CORRIDOR...3 TO 5 INCHES IS EXPECTED. A SPECIAL NOTE FOR NORTHERN PUEBLO COUNTY AND SOUTHERN EL PASO COUNTY...TYPICALLY WINTER STORMS DO NOT BRING MUCH SNOW TO THESE REGIONS. THIS WILL LIKELY NOT BE THE CASE THIS TIME. WE EXPECT SIGNIFICANT SNOW ACCUMULATIONS IN ALL OF COLORADO SPRINGS AND IN THE CITY OF PUEBLO. THE REASON FOR THIS IS THE WINDS WILL BE FROM THE EAST SOUTHEAST WHICH WILL BE FAVORABLE FOR SNOW ACROSS ALL OF PUEBLO AND EL PASO COUNTIES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ HODANISH
000 WWUS45 KPUB 080051 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 551 PM MST MON JAN 7 2008 ...WINTER STORM CONTINUES TONIGHT... .A SECOND STRONG PIECE OF JET STREAM ENERGY ASSOCIATED WITH A MAJOR WINTER STORM WILL MOVE ACROSS COLORADO THIS EVENING. THIS SECOND PIECE OF ENERGY WILL CONTINUE TO BRING MODERATE TO HEAVY SNOW TO BOTH THE EASTERN MOUNTAINS AND PLAINS OF EASTERN COLORADO. COZ058-060-066-068-080200- /O.CAN.KPUB.WS.W.0001.000000T0000Z-080108T0600Z/ WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS... MT ELBERT...MT MASSIVE...NORTH PASS...CUMBRES PASS... WOLF CREEK PASS 551 PM MST MON JAN 7 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER STORM WARNING. THE WINTER STORM IS MOVING EAST OF THE REGION. LIGHT SNOW SHOWERS WILL CONTINUE TONIGHT...BUT FURTHER ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN TWO INCHES. $$ COZ059-061-063>065-067-080200- /O.CAN.KPUB.SB.Y.0001.000000T0000Z-080108T0600Z/ LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- INCLUDING...LEADVILLE...GRANITE...SARGENTS...BONANZA... SOUTH FORK...CREEDE 551 PM MST MON JAN 7 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. THE WINTER STORM IS MOVING EAST OF THE REGION. LIGHT SNOW SHOWERS WILL CONTINUE TONIGHT...BUT FURTHER ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN TWO INCHES. $$ COZ079-080-087-080700- /O.UPG.KPUB.SN.Y.0001.000000T0000Z-080108T0600Z/ /O.NEW.KPUB.WS.W.0002.080108T0051Z-080108T0800Z/ WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- INCLUDING...RYE...GREENHORN MTN...WALSENBURG 551 PM MST MON JAN 7 2008 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 1 AM MST TUESDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS ADVISORY IS IN EFFECT FOR THE WET MOUNTAINS...THE WET MOUNTAIN VALLEY...AND HUERFANO COUNTY. THE SNOW MAY BECOME QUITE HEAVY AT TIMES...ESPECIALLY LATE THIS AFTERNOON AND EARLY THIS EVENING. 6 TO 12 INCHES OF SNOW IS EXPECTED...WITH THE HIGHEST AMOUNTS OVER THE EASTERN SLOPES OF THE WET MOUNTAINS. STRONG WINDS AND REDUCED VISIBILITY ARE EXPECTED DUE TO HEAVY SNOWFALL AND BLOWING SNOW. AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. IF YOU MUST TRAVEL IN THE WARNING AREA DURING THE TIME OF THE WARNING...TAKE ALONG A WINTER SURVIVAL KIT. IF YOU BECOME STRANDED IN A RURAL AREA...STAY WITH YOUR VEHICLE UNTIL HELP ARRIVES. TO KEEP WARM IN YOUR VEHICLE...RUN YOUR ENGINE 10 MINUTES EACH HOUR...AND MAKE SURE THE EXHAUST PIPE IS CLEAR OF SNOW TO AVOID CARBON MONOXIDE POISONING. $$ COZ073-075-080700- /O.EXT.KPUB.SB.Y.0001.000000T0000Z-080108T0800Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...BLANCA PEAK...SPANISH PEAKS 551 PM MST MON JAN 7 2008 ...SNOW AND BLOWING SNOW ADVISORY NOW IN EFFECT UNTIL 1 AM MST TUESDAY... THE SNOW AND BLOWING SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 AM MST TUESDAY. THIS ADVISORY IS IN EFFECT THE SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET. PERIODS OF SNOW WILL CONTINUE THROUGH THIS EVENING...WITH SNOWFALL ENDING BY MIDNIGHT TONIGHT. ADDITIONAL SNOWFALL AMOUNTS OF 2 TO 5 INCHES WILL OCCUR THROUGH THIS EVENING...BRINGING STORM TOTAL SNOWFALL AMOUNTS TO 6 TO 14 INCHES OVER THE SANGRE DE CRISTO MOUNTAINS. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ COZ072-074-076>078-081>086-088-080700- /O.EXT.KPUB.SN.Y.0001.000000T0000Z-080108T0800Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL... WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE... TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...WOODLAND PARK... PIKES PEAK...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...TRINIDAD 551 PM MST MON JAN 7 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 1 AM MST TUESDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 AM MST TUESDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE I-25 CORRIDOR FROM THE PIKES PEAK REGION SOUTH TO THE COLORADO AND NEW MEXICO BORDER. THIS ADVISORY IS ALSO IN EFFECT FOR ALL OF THE SANGRE DE CRISTO MOUNTAINS...AND ALL OF FREMONT COUNTY AND TELLER COUNTY. THIS STORM WILL AFFECT TRAFFIC ALONG THE I- 25 CORRIDOR IN PUEBLO AND COLORADO SPRINGS. THE SNOW MAY BECOME HEAVY AT TIMES...ESPECIALLY EARLY THIS EVENING. 3 TO 6 INCHES OF SNOW IS EXPECTED...WITH UP TO 7 INCHES OVER THE EASTERN SLOPES OF PIKES PEAK AND THE RAMPART RANGE. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ ROSE
000 WWUS45 KPUB 080613 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1113 PM MST MON JAN 7 2008 ...WINTER WEATHER WINDING DOWN OVER EASTERN COLORADO... .THE WINTER STORM WHICH BROUGHT SIGNIFICANT SNOW ACCUMULATIONS TO THE EASTERN COLORADO MOUNTAINS AND PLAINS IS NOW MOVING WESTWARD INTO KANSAS. SCATTERED LIGHT SNOW SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS...AND CLEARING SKIES EXPECTED FOR TUESDAY MORNING. COZ079-080-087-080715- /O.CAN.KPUB.WS.W.0002.000000T0000Z-080108T0800Z/ WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- INCLUDING...RYE...GREENHORN MTN...WALSENBURG 1113 PM MST MON JAN 7 2008 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE WINTER STORM WARNING. LIGHT SNOW WILL CONTINUE TO FALL THROUGH EARLY MORNING...BUT ADDITIONAL ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN ONE INCH. $$ COZ073-075-080715- /O.CAN.KPUB.SB.Y.0001.000000T0000Z-080108T0800Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- INCLUDING...BLANCA PEAK...SPANISH PEAKS 1113 PM MST MON JAN 7 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. LIGHT SNOW WILL CONTINUE TO FALL THROUGH EARLY MORNING...BUT ADDITIONAL ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN ONE INCH. $$ COZ072-074-076>078-081>086-088-080715- /O.CAN.KPUB.SN.Y.0001.000000T0000Z-080108T0800Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- INCLUDING...LA VETA PASS...PONCHA PASS...CUCHARA...STONEWALL... WESTON...COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE... TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...WOODLAND PARK... PIKES PEAK...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...TRINIDAD 1113 PM MST MON JAN 7 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW SHOWERS MAY OCCUR THROUGH EARLY MORNING...BUT ADDITIONAL ACCUMULATIONS WILL BE LIGHT...GENERALLY LESS THAN ONE INCH. $$ ROSE
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Jan 7, 9:08 AM MST, 1 hour 17 minutes earlier.
Area forecast discussion, Jan 7, 9:08 AM MST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 908 AM MST MON JAN 7 2008 .UPDATE... GOOD MORNING. WE WILL LIKELY NEED HIGHLITES FOR THE EAST FACING SLOPES OF THE MTNS AND ADJACENT PLAINS. LATEST RUC AND NAM SHOW VERY GOOD UPSLOPE CONDITIONS DEVELOPING OVER THE REGION. 700 MB WINDS FROM THE EAST SOUTHEAST AT 15 TO 25 KNOTS WILL ADVECT GOOD LLVL MOISTURE (DWPTS IN THE MID/UPPER 20S WITH 30S JUST E AND S OF THE CO BORDER). STRONG DYNAMICAL FORCING WILL ALSO PLAY A ROLE. I AM VERY IMPRESSED WITH THE 300 MB COUPLING OF THE JETS OVER SE CO LATER THIS AFTERNOON AND EVENING. I DO EXPECT SNOW TO AFFECT THE MONDAY AFTERNOON RUSH HOUR TRAFFIC PATTERS BOTH IN COS AND PUB. THE SNOW MAY BE QUITE HEAVY FOR A FEW HOURS. I WISH TO ANALYZE THE DATA A BIT MORE...AND WILL SEND UPDATES AOA 11 AM IF NOT EARLIER. AS FOR A FIRST GUESS REGARDING SNOW TOTALS...I WOULD DOUBLE WHAT WE ARE CURRENTLY ADVERTISING...GENERALLY 2-6 PLAINS AND 4-8 E FACING SLOPES S MTNS. SAN JUANS WILL START GETTING POUNDED AGAIN SHORTLY. SEE MESSAGE FROM NESDIS SATELLITE FOLKS REGARDING THIS SYSTEM COMING OUT (SPENES). /HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY UNTIL 11 PM MST THIS EVENING FOR COZ059-061-063>065-067-073-075. WINTER STORM WARNING UNTIL 11 PM MST THIS EVENING FOR COZ058-060- 066-068. && 34/34
Hazardous weather outlook, Jan 7, 6:55 AM MST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 655 AM MST MON JAN 7 2008 COZ058>089-093>099-081400- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 655 AM MST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW WILL CONTINUE ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS TODAY AND THIS EVENING...WITH AN ADDITIONAL 6 TO 12 INCHES OF SNOW LIKELY AT ELEVATIONS ABOVE 10000 FEET. OVER THE LOWER ELEVATIONS OF THE SAN JUAN...LA GARITA...SAWATCH AND MOSQUITO RANGES...SNOWFALL WILL BE SLIGHTLY LESS...GENERALLY IN THE 3 TO 6 INCH RANGE. 3 TO 6 INCHES OF SNOW IS ALSO LIKELY OVER THE HIGHER PEAKS OF THE SANGRE DE CRISTO RANGE TODAY. STRONG WEST TO SOUTHWEST WINDS WILL ACCOMPANY THE SNOW...WITH BLOWING AND DRIFTING SNOW PRODUCING NEAR WHITE OUT CONDITIONS OVER MANY OF THE HIGHER MOUNTAIN PASSES OF SOUTHERN COLORADO. OVER THE EASTERN MOUNTAINS AND PLAINS, SNOW WILL DEVELOP LATE THIS AFTERNOON...CONTINUING THROUGH ABOUT MIDNIGHT TONIGHT. 1 TO 3 INCH AMOUNTS WILL BE COMMON ACROSS THE PLAINS AND ALONG THE INTERSTATE 25 CORRIDOR...WITH 3 TO 6 INCH AMOUNTS OVER THE HIGHER TERRAIN WEST OF THE INTERSTATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WEATHER SYSTEM WILL MOVE INTO WESTERN COLORADO LATE TUESDAY NIGHT...BRINGING LIGHT ACCUMULATING SNOWFALL TO THE HIGHER ELEVATIONS ALONG AND WEST OF THE CONTINENTAL DIVIDE. THIS SYSTEM WILL CONTINUE ACROSS THE STATE THROUGH LATE WEDNESDAY NIGHT...OWNING TO THE POSSIBILITY OF SIGNIFICANT SNOWFALL ACROSS THE CENTRAL AND SOUTHWEST MOUNTAINS THROUGH THURSDAY MORNING...WITH THE CHANCE OF LIGHT ACCUMULATING SNOW ACROSS THE REST OF THE HIGHER TERRAIN AND THE EASTERN PLAINS. ANOTHER WEATHER SYSTEM LOOKS TO MOVE ACROSS THE REGION FRIDAY THROUGH EARLY SATURDAY WITH YET ANOTHER SYSTEM POSSIBLE LATE SUNDAY. THESE NEXT SYSTEMS WILL ALLOW FOR THE CHANCE OF GENERALLY LIGHT SNOW ACROSS THE REGION...WITH THE BEST CHANCES OF ACCUMULATING SNOWFALL ACROSS THE CENTRAL MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY AND TONIGHT.
Nearby
Snow Advisories in Colorado, 2008Every snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.